Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Integrals with nondegenerate critical points


Author: K. Uhlenbeck
Journal: Bull. Amer. Math. Soc. 76 (1970), 125-128
DOI: https://doi.org/10.1090/S0002-9904-1970-12394-1
MathSciNet review: 0254873
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Abraham and J. Robbin, Transversal mappings and flows, Benjamin, New York, 1967. MR 240836
  • 2. L. Hörmander, Linear partial differential operators, Chapter 8, Academic Press, New York and Springer-Verlag, Berlin, 1963. MR 28 #4221.
  • 3. R. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340. MR 28 #1633. MR 158410
  • 4. R. Palais, Ljusternik-Schnirelmann theory on Banach manifolds, Topology 5(1966), 115-132. MR 259955
  • 5. R. Palais, Foundations of global non-linear analysis, Benjamin, New York, 1968. MR 248880
  • 6. S. Smale, Morse theory and a non-linear generalization of the Dirichlet problem, Ann. of Math. (2) 80 (1964), 382-396. MR 29 # 2820. MR 165539
  • 7. K. Uhlenbeck, Thesis, Brandeis University, Waltham, Mass., 1968.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12394-1

American Mathematical Society